Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: moclobemide whitecat

Posted by jasmineneroli on May 20, 2004, at 0:23:34

In reply to moclobemide, posted by whitecat on May 15, 2004, at 8:07:20

Hi:
I agree that Moclobemide can affect libido & orgasms. It happened to me too.
I have recently tapered off moclobemide after an 8 week trial. At 300mg I felt alright, some headache and nausea, but no effect on my GAD + depressive symptoms. At 600mg I had NO libido, NO energy (but less GAD) TERRIBLE headaches and continual nausea. So I lowered the dose, but still had all the side effects, including the lost libido. Even back down to 300mg I had the side effects, but less severe.
I've tried, Remeron, Buspar and Effexor, but the ONLY drug that has helped me, is Klonopin. My psych doesn't really like it (Grrrrrr!) but continues to prescribe it for me. I only take 1mg per day (in 2 doses). I had come off Klonopin prior to trying Moclob. and I believe that worsened my symptoms and caused depression to also happen.
Have your tried Klonopin (Clonazepam)?
Good luck!
Jas
PS I'm waiting for Pregabalin to become available in Canada... I believe it will be the perfect answer! Can you get it where you are?


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:jasmineneroli thread:347068
URL: http://www.dr-bob.org/babble/20040515/msgs/348764.html